# SDR SWAA2016050551580

- Difficulty date: March 18, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 34,333 hours, 17,508 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 113A93512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING 642BB AFT TAIL CONE ATTACH FITTING CRACKED AT LOWER AFT FASTENER.  REPAIRED FITTING IAW EA.
